# SDR QXEA2024122700324

- Difficulty date: December 25, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 17,133 hours, 11,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT 1B/2B VARIOUS INOP SPOTS. REMOVED FROM SERVICE.  REPLACED LIGHT STRIP. OPERATIONAL CHECKS GOOD RETURNED TO SERVICE.
